CSpace
病态方程Tikhonov正则化方法的最优正则化参数
李浩
1992
Source Publication科学通报
ISSN0023-074X
Volume037Issue:011Pages:968
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42217
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李浩. 病态方程Tikhonov正则化方法的最优正则化参数[J]. 科学通报,1992,037(011):968.
APA 李浩.(1992).病态方程Tikhonov正则化方法的最优正则化参数.科学通报,037(011),968.
MLA 李浩."病态方程Tikhonov正则化方法的最优正则化参数".科学通报 037.011(1992):968.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[李浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.